바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

Numerical Evaluation of Cauchy Principal Value Integrals using a Parametric Rational Transformation

한국수학교육학회지시리즈B:순수및응용수학 / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2023, v.30 no.4, pp.347-355
https://doi.org/10.7468/jksmeb.2023.30.4.347
윤병인 (군산대학교)

Abstract

For numerical evaluation of Cauchy principal value integrals, we present a simple rational function with a parameter satisfying some reasonable conditions. The proposed rational function is employed in coordinate transformation for accelerating the accuracy of the Gauss quadrature rule. The efficiency of the proposed rational transformation method is demonstrated by the numerical result of a selected test example.

keywords
rational function, Cauchy principal value integral, Gauss-Legendre quadrature rule

한국수학교육학회지시리즈B:순수및응용수학